Still in the beginning stages but am concerned with stomach issues & ringing in my ears, also dizziness... has anyone had these side effects & if so are they ones that will usually dissipate with time?
Gastrointestinal side effects have most frequently included constipation and dry mouth. Diarrhea and vomiting have also been reported.
Also ringing in your ears is another side effect, considered common.
I suggest you inform your Dr. asap, perhaps you need a dose adjustment, or a change of medication.
As masso has indicated, your side effects are common, but I just wanted to add that yes, your side effects may go away after you are on Nortrip for a while. If these annoying side effects do not dissipate after a few months, talk to your doctor as masso has also said.
I do hope you feel better soon and please, think of changing your username!
(You are "tricking" your subconscious mind into thinking that you are indeed, "losing it" and you sound quite sane to me!)
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 1 answer
Posted 19 Dec 2009 • 1 answer
Posted 21 Nov 2010 • 3 answers
Posted 12 Apr 2011 • 2 answers
Posted 24 Mar 2013 • 3 answers